Anyone here ever

Take Clindamycin? It’s a strong antibiotic.

1 Like

I did but I can’t remember why. It made me sick

Me too. Last night I took it without food, just drank milk with it. Within a half hour I was puking my guts out.

2 Likes

I phoned my dr office and he put me on something else

@ZmaGal
Oh, Friend! You’re going through the ringer!

1 Like

I took it for a MRSA infection, and it kicked my butt! I was miserable. Try to remember it’s only temporary. If they can’t use Clindomyacin on you, they’ll have to switch over to IV antibiotics, and those will be much worse, plus you’ll have to be in the hospital. You only have four days left, right?

Also, kind of gross, but watch out for C Diff for the next few weeks. It’s basically severe diarrhea and it’s no fun. It happens when the antibiotics kill off too much of the healthy bacteria in your intestines. Taking a probiotic can help reduce the risk of this happening.

3 Likes

I’m taking probiotics. Hopefully I don’t get that.

1 Like

Hopefully not. I didn’t take a probiotic, and I still didn’t get it. Hang in there! You’ll be feeling better soon!

1 Like

I took it once and it made my stomach hurt.

1 Like

Mine to, to the point of vomiting. I’m going to tough it out though

1 Like